# SDR RAIA201402230001

- Difficulty date: February 23, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 24,365 hours, 22,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG FUEL ODOR IN CABIN AND COCKPIT ON TAKEOFF, THE DISSIPATED ON LANDING.  MAINTENANCE INSPECTED A/C FOR FUEL LEAKS WITH NO DISCREPANCIES, DEFERRED APU.
